[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re:Newbie Site Gone Bad?

In a message dated 7/26/00 9:53:25 AM US Mountain Standard Time, 
email @ redacted writes:

<< Just changed Eileen's site. Skin looked a little pale and some clear 
 which I dont know if its insulin, oozed out. Maybe beginning of infection 
 caused high bg's? >>

Another thought when I read your post this time.  When I used soft-sets, I 
would usually have a little "clear liquid" ooze out when taking them out. 
Probably insulin Someone here suggested keeping the old site in for a couple 
hours after you put new one in and connect, so you have a little tail for 
awhile <G>.  This seemed to help so all the insulin was absorbed by the old 
site.  Since switching to Sils I haven't had this problem, maybe because of 
the angle of insertion?

And yes infections starting can raise bgs, but more like a cold or flu, a 
little bitty one at the site shouldn't do much.  Watch the site ones 
carefully that they don't turn into a big red infected bump.  Everyone seems 
to be different as to the number of days a site stays good, or before it 
starts to turn red.  You'll know Eileen's limits soon.

Good luck,
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml